# SDR FDEA201910042437

- Difficulty date: October 4, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 27,593 hours, 15,371 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: A54611391204
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON PANEL 413BL HAS MULTIPLE WORN SCREW HOLES AT TRAILING EDGE OF PANEL  #1 PYLON PANEL 413BL REPAIRED IAW A300-600 SRM 54-50-00, REPAIR C
